need help asap

  1. Registered User
    jtnba24's Avatar
    Stats
    6'5"  275 lbs.
    Join Date
    Jan 2009
    Age
    29
    Posts
    59
    Answers
    0

    need help asap


    I was taking DAA and L-Dopa(2000mg of muiren piuren which was 300mg ldopa) for 2 months and just went off becuase I wanted to take a break. Now that it has been 2 wks that i have been off I have noticed nervousness and anxiety episodes and my blood pressure shoots up when it happens and it seems to happen frequently. I think my dopamine receptors are low which is causing this. Is there anything I can do because somone told me i should take some l-theanine for anxiety and maybe some gaba. Am i screwed or will things go back to normal? Thanks

  2. Registered User
    jtnba24's Avatar
    Stats
    6'5"  275 lbs.
    Join Date
    Jan 2009
    Age
    29
    Posts
    59
    Answers
    0


    any response would be great
  3. PESCIENCE.com
    Board Sponsor
    nattydisaster's Avatar
    Stats
    6'0"  0 lbs.
    Join Date
    Mar 2008
    Posts
    10,132
    Answers
    7


    Hard to say...if it were me i wouldnt take anything at all for a while until i level out. You may even want to get some bloodwork or something
    Amino-IV - Not Your Average Amino
    SELECT Protein
    - Ultra-Premium Blend
    ALPHAMINE - Thermogenics...Redefined
    •   
       

  4. Registered User
    jtnba24's Avatar
    Stats
    6'5"  275 lbs.
    Join Date
    Jan 2009
    Age
    29
    Posts
    59
    Answers
    0


    bloodworkto check for what? thanks
  5. PESCIENCE.com
    Board Sponsor
    nattydisaster's Avatar
    Stats
    6'0"  0 lbs.
    Join Date
    Mar 2008
    Posts
    10,132
    Answers
    7


    Whatever your doctor requests after you explain to him your situation. Sounds like a number of things could be off
    Amino-IV - Not Your Average Amino
    SELECT Protein
    - Ultra-Premium Blend
    ALPHAMINE - Thermogenics...Redefined
  6. AI Sports Nutrition
    Board Sponsor
    A_I_Sports_Nutrition's Avatar
    Join Date
    Sep 2007
    Posts
    12,585
    Answers
    0


    I agree with nattydisaster. Go to the doc explain the situation and take it from there. The L-Dopa taken for a long time ED may be a cause of it.
    Ask me for samples of the new RecoverPRO and Maniac. 3Z is coming July 1st Facebook for more info and maybe a great deal on it coming.
    http://twitter.com/#!/TeamAISports
    http://www.facebook.com/AISportsNutrition
  •   

      
     

Similar Forum Threads

  1. HELP ASAP: RAN OUT OF M1D
    By 808Warrior in forum LG Sciences
    Replies: 2
    Last Post: 03-02-2009, 11:29 PM
  2. NEED ETA on the following ASAP!
    By gmc4180 in forum Nutraplanet
    Replies: 17
    Last Post: 01-10-2009, 08:34 PM
  3. I Need Help Asap
    By ALEX010 in forum Supplement Logs
    Replies: 7
    Last Post: 11-09-2008, 11:54 PM
  4. Need some help ASAP
    By LUCKYJAYTX in forum Anabolics
    Replies: 10
    Last Post: 04-06-2008, 09:06 PM
  5. Help Asap
    By shanesurfs in forum General Chat
    Replies: 13
    Last Post: 11-07-2002, 05:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in